No Cover Image

Journal article 1043 views

Almost Sure and Moment Exponential Stability in the Numerical Simulation of Stochastic Differential Equations

Desmond J Higham, Xuerong Mao, Chenggui Yuan Orcid Logo

SIAM Journal on Numerical Analysis, Volume: 45, Issue: 2, Pages: 592 - 609

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/060658138

Published in: SIAM Journal on Numerical Analysis
ISSN: 0036-1429 1095-7170
Published: 2007
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 592
End Page: 609